# SDR AU991038

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod
- Condition: Out Of Adjust
- Location: Le Flap
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) OUTBOARD SLAT PDU INPUT ROD OUT OF ADJUSTMENT.
